Alert archive / Oklahoma / Flash Flood Warnings in 2024

Flash Flood Warning 14, NWS Tulsa, OK

May 22, 2024Pushmataha County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 22, 2024, 2:24 PM CDT for Pushmataha County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2024, 2:24 PM CDT (19:24 UTC)
Expired
May 22, 2024, 5:23 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 127 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.0
Supercell composite
18.5

Open this sounding in Storm Lab

The text

As transmitted.

498 
WGUS54 KTSA 221924
FFWTSA
OKC127-222230-
/O.NEW.KTSA.FF.W.0014.240522T1924Z-240522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
224 PM CDT Wed May 22 2024

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Pushmataha County in southeastern Oklahoma...

* Until 530 PM CDT.

* At 224 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clayton...                         Albion...
  Clayton Lake State Park...         Snow...
  Stanley...                         Nashoba...
  Tuskahoma...                       Cloudy...
  Dunbar...                          Kiamichi...
  Kosoma...                          Moyers...
  Sardis...                          Finley...
  Eubanks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3468 9551 3468 9494 3451 9494 3451 9505
      3431 9505 3427 9578 3451 9578 3451 9567
      3459 9567 3459 9551

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
035 
WGUS74 KTSA 222223
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
523 PM CDT Wed May 22 2024

OKC127-222233-
/O.CAN.KTSA.FF.W.0014.000000T0000Z-240522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha OK-
523 PM CDT Wed May 22 2024

...FLASH FLOOD WARNING IS CANCELLED FOR PUSHMATAHA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT Thursday for 
portions of Arkansas and Oklahoma.

&&

LAT...LON 3468 9551 3468 9494 3451 9494 3451 9505
      3431 9505 3427 9578 3451 9578 3451 9567
      3459 9567 3459 9551

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 22, 1:47 PM CDT, 37 minutes earlier.

Area forecast discussion, May 22, 1:47 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
147 PM CDT Wed May 22 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon )
Issued at 132 PM CDT Wed May 22 2024

A surface boundary is slowly working its way south across far
southeast OK. Thunderstorms, any of which could become severe,
will continue to develop at times through the remainder of the day
near and north of this boundary. All severe hazards will be
possible near the boundary, with hail being the primary hazard
north of the boundary. North of I-40, elevated storms may also
pop up at times. The severe threat will be lower, but not zero,
with marginally severe hail possible in any stronger storms. Areas
of heavy rainfall will occur with any storms, so the Flood Watch
for southeast OK and parts of west-central AR will continue
through the afternoon to account for this threat.

Overnight, scattered showers and storms will continue to develop at
times, especially for southeast OK and northwest AR. But
confidence is low on exact timing and strength as CAM guidance has
been inconsistent. The overall severe threat may trend down
somewhat tonight, but isolated severe storms are still possible.
Lows will range from the upper 50s to mid 60s most areas.

&&

.LONG TERM...
(Tonight through Wednesday)
Issued at 132 PM CDT Wed May 22 2024

The same general pattern will remain locked in through Saturday with
a deep trough across the northwest and a ridge in the southeast. As
shortwaves periodically rotate through they will bring lift and
enhanced wind shear over an exceptionally moist and unstable lower
atmosphere.

One such shortwave will move through Thursday. It is unclear whether
there will be sufficient low level convergence and lift to support
convective initiation, but the upper levels show good divergence as
the area will be in the left exit region of a jet. CAM guidance is
uncertain on timing and intensity of convection, but scattered
thunderstorms will likely develop. A few of the storms will become
severe with wind and hail being the more likely threats, though an
isolated tornado may also occur. A weak boundary moves through
Friday morning, and storms should continue at times through then.
Presumably storm coverage will decrease somewhat behind the
boundary, but with plenty of moisture and instability still in
place, storm activity can't be ruled out. The best chance for
storms Friday will be over the higher terrain of eastern OK and
northwest AR. Highs will be below normal Thursday, generally in
the upper 70s to lower 80s, increasing to the low to mid 80s
Thursday.

A stronger shortwave and associated surface cold front will move in
Saturday. Overall this looks to be the most likely day for
widespread thunderstorms and severe weather within the forecast
period. The environment will support all severe hazards within
the stronger storms. Ridging builds in west of the area Sunday
into early next week. With decent northwest flow and plentiful low
level moisture and instability, the storm chance will not be
zero, though presumably the severe weather threat should be lower
than this week. Normally we see increase nocturnal MCS activity in
this type of pattern, which is also increasingly common heading
into June, so bumped up NBM pops a bit each day to mentionable to
account for this possibility.

&&

.AVIATION...
(18Z TAFS)
Issued at 1221 PM CDT Wed May 22 2024

Ongoing scattered storms will continue to periodically impact
terminals through the afternoon with low VFR to MVFR ceilings at
most times. Convective coverage should wane this evening with low
clouds and/or areas of fog developing late tonight. Flight
conditions improve mid to late morning with additional storms
possible just beyond this forecast time frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  81  68  84 /  30  30  40  20
FSM   67  84  69  87 /  70  50  60  20
MLC   65  83  68  86 /  60  60  40  20
BVO   59  80  64  82 /  20  30  40  20
FYV   63  82  65  83 /  70  60  60  30
BYV   62  81  65  83 /  70  40  50  30
MKO   65  80  67  84 /  50  50  50  20
MIO   61  81  66  80 /  40  30  50  30
F10   64  80  67  85 /  50  60  40  20
HHW   66  82  68  87 /  80  50  50  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday evening for OKZ049-053-072>076.

AR...Flood Watch through Thursday evening for ARZ019-020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...07
Hazardous weather outlook, May 22, 1:09 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
109 PM CDT Wed May 22 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
109 PM CDT Wed May 22 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of Interstate 44.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Primarily southeast Oklahoma and west central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms will continue this afternoon and evening
with periodic severe storms possible with large hail the primary
hazard. An isolated tornado is also possible primarily far
southeast Oklahoma. Thunderstorm coverage is expected to wane
this evening before storm chances increase either late tonight
or during the day Thursday. A risk of severe weather will
accompany any storms that do redevelop.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY through SATURDAY...Severe Thunderstorm Potential.
SUNDAY and MONDAY...Thunderstorm Potential.
TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue Thursday through Saturday
along with a continued risk of severe weather. Additional areas
of heavy rainfall will contribute to an increasing flood potential.
Later forecasts will continue to refine the severe weather
timing and potential.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 22, 1:17 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
117 PM CDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     Tornado          2 NE Verdigris          36.25N 95.67W
05/21/2024                   Rogers             OK   NWS Storm Survey

            Evidence of EF-1 tornado damage in the area
            of highway 66 and 8th street in Verdigris.
            Damage path continues east and west of this
            point.

&&

JDS
Special weather statement, May 22, 1:47 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT Wed May 22 2024

OKZ049-053-221915-
Choctaw OK-Pushmataha OK-
147 PM CDT Wed May 22 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES THROUGH 215 PM CDT...

At 147 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms 11 miles north of Boswell, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Antlers...                        Rattan...
Snow...                           Moyers...
Kosoma...                         Kellond...
Dunbar...                         Eubanks...
Darwin...                         Dela...
Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3412 9594 3415 9596 3416 9598 3416 9578
      3447 9578 3457 9549 3422 9530 3403 9594
TIME...MOT...LOC 1847Z 241DEG 41KT 3419 9583

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Local storm report, May 22, 2:04 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
204 PM CDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     Hail             Clayton                 34.59N 95.35W
05/22/2024  E2.00 Inch       Pushmataha         OK   Postal Employee

&&
Special weather statement, May 22, 2:08 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
208 PM CDT Wed May 22 2024

OKZ053-221945-
Choctaw OK-
208 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHOCTAW COUNTY THROUGH
245 PM CDT...

At 208 PM CDT, Doppler radar indicated a strong thunderstorm 9 miles
west of Pat Mayse Lake, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hugo...                           Soper...
Goodland...                       Arthur City...
Grant...                          Ord...
Fallon...                         Unger...
Gay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3391 9564
      3391 9567 3388 9570 3390 9575 3387 9577
      3387 9578 3388 9584 3391 9588 3393 9592
      3414 9578 3396 9531 3387 9539
TIME...MOT...LOC 1908Z 229DEG 22KT 3388 9575

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, May 22, 2:15 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
215 PM CDT Wed May 22 2024

OKZ076-221945-
Le Flore OK-
215 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LE FLORE COUNTY
THROUGH 245 PM CDT...

At 215 PM CDT, Doppler radar indicated a strong thunderstorm 8 miles
west of Octavia, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Octavia...                        Big Cedar...
Honobia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3460 9494 3467 9453 3451 9452 3451 9494
TIME...MOT...LOC 1915Z 269DEG 31KT 3453 9485

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, May 22, 2:22 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
222 PM CDT Wed May 22 2024

OKZ049-075-076-221945-
Latimer OK-Pushmataha OK-Le Flore OK-
222 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA...SOUTH
CENTRAL LATIMER AND SOUTHWESTERN LE FLORE COUNTIES THROUGH 245 PM
CDT...

At 222 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Clayton Lake State Park, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Clayton...                        Talihina...
Albion...                         Clayton Lake State Park...
Nashoba...                        Kiamichi...
Tuskahoma...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3441 9543 3452 9549 3481 9504 3457 9488
TIME...MOT...LOC 1922Z 241DEG 37KT 3451 9537

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware34 min
May 21, 7:03 PM CDTSpecial Weather StatementTSAOkmulgee27 min
May 21, 7:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
May 21, 7:33 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee27 min
May 21, 7:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah33 min
May 21, 8:09 PM CDTSpecial Weather StatementTSAMuskogee36 min
May 21, 8:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah25 min
May 21, 8:29 PM CDTSevere Thunderstorm WarningTSAOkfuskee19 min
May 21, 8:37 PM CDTSpecial Weather StatementTSAMcIntosh38 min
May 21, 8:40 PM CDTSpecial Weather StatementTSASequoyah35 min
May 21, 8:46 PM CDTSpecial Weather StatementTSAMcIntosh29 min
May 21, 9:09 PM CDTSpecial Weather StatementTSAMcIntosh, Sequoyah36 min
May 21, 9:32 PM CDTSpecial Weather StatementTSAHaskell28 min
May 21, 10:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee45 min
May 21, 10:48 PM CDTSpecial Weather StatementTSAHaskell27 min
May 21, 11:33 PM CDTSpecial Weather StatementTSAHaskell27 min
May 22, 12:01 AM CDTSpecial Weather StatementTSAHaskell29 min
May 22, 12:23 AM CDTAreal Flood AdvisoryTSAHaskell3 hr
May 22, 12:32 AM CDTSpecial Weather StatementTSAHaskell28 min
May 22, 6:24 AM CDTSpecial Weather StatementTSACreek36 min
May 22, 6:52 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa17 min
May 22, 7:11 AM CDTSpecial Weather StatementTSATulsa34 min
May 22, 7:13 AM CDTSpecial Weather StatementTSACraig47 min
May 22, 7:37 AM CDTSpecial Weather StatementTSAWagoner38 min
May 22, 7:41 AM CDTSpecial Weather StatementTSACraig34 min
May 22, 7:49 AM CDTSevere Thunderstorm WarningTSAOkfuskee41 min
May 22, 7:53 AM CDTSpecial Weather StatementTSAOsage37 min
May 22, 8:06 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 22, 8:18 AM CDTSpecial Weather StatementTSAAdair, Cherokee42 min
May 22, 8:24 AM CDTSpecial Weather StatementTSAOkfuskee36 min
May 22, 8:31 AM CDTSpecial Weather StatementTSADelaware14 min
May 22, 8:34 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
May 22, 8:42 AM CDTSpecial Weather StatementTSAAdair, Cherokee33 min
May 22, 8:57 AM CDTSpecial Weather StatementTSAMcIntosh48 min
May 22, 9:02 AM CDTSpecial Weather StatementTSAAdair43 min
May 22, 9:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg52 min
May 22, 9:09 AM CDTSevere Thunderstorm WarningTSAAdair51 min
May 22, 9:22 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg23 min
May 22, 9:40 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg35 min
May 22, 10:10 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, LeFlore50 min
May 22, 10:14 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah31 min
May 22, 10:16 AM CDTSpecial Weather StatementTSALatimer29 min
May 22, 10:26 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
May 22, 10:32 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 22, 10:40 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha50 min
May 22, 10:46 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore18 min
May 22, 10:55 AM CDTSpecial Weather StatementTSASequoyah35 min
May 22, 11:06 AM CDTSpecial Weather StatementTSALeFlore24 min
May 22, 11:07 AM CDTSpecial Weather StatementTSACherokee, Muskogee38 min
May 22, 11:11 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha49 min
May 22, 11:19 AM CDTSpecial Weather StatementTSAWashington26 min
May 22, 11:22 AM CDTSpecial Weather StatementTSALeFlore23 min
May 22, 11:36 AM CDTSpecial Weather StatementTSACraig24 min
May 22, 11:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 22, 11:44 AM CDTSpecial Weather StatementTSARogers31 min
May 22, 11:47 AM CDTSevere Thunderstorm WarningTSAPushmataha28 min
May 22, 11:51 AM CDTTornado WarningTSAPushmataha24 min
May 22, 11:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
May 22, 11:59 AM CDTSpecial Weather StatementTSACraig31 min
May 22, 12:10 PM CDTSpecial Weather StatementTSARogers35 min
May 22, 12:12 PM CDTSevere Thunderstorm WarningTSAPushmataha33 min
May 22, 12:21 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
May 22, 12:28 PM CDTSevere Thunderstorm WarningTSALeFlore17 min
May 22, 12:42 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg21 min
May 22, 12:50 PM CDTSpecial Weather StatementTSADelaware25 min
May 22, 12:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha52 min
May 22, 1:09 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPushmataha36 min
May 22, 1:40 PM CDTSevere Thunderstorm Warning Destructive damage threatTSALeFlore, Pushmataha33 min
May 22, 1:47 PM CDTSpecial Weather StatementTSAPushmataha28 min
May 22, 2:04 PM CDTSevere Thunderstorm WarningTSAPushmataha26 min
May 22, 2:08 PM CDTSpecial Weather StatementTSAChoctaw37 min
May 22, 2:11 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha3 hr
May 22, 2:15 PM CDTSpecial Weather StatementTSALeFlore30 min
May 22, 2:22 PM CDTSpecial Weather StatementTSALatimer23 min
May 22, 2:25 PM CDTSpecial Weather StatementTSAPushmataha35 min
May 22, 2:29 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha46 min
May 22, 2:44 PM CDTSpecial Weather StatementTSALeFlore31 min
May 22, 2:53 PM CDTSpecial Weather StatementTSAPushmataha37 min
May 22, 2:57 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore2 hr
May 22, 3:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore25 min

Nearby

Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.